# SDR SIMA200406803

- Difficulty date: March 5, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Engine: Allsn AE3007A
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW NOTED AFTER TAKEOFF THAT THE RT FUEL TANK WAS LOOSING ABOUT 300LB PER MINUTE, SO THEY RETURNED FOR MAINTENANCE.  INSPECTED RT FUEL SYSTEM AND FOUND NO LEAKS.  ALSO CALCULATED FUEL BURN OF LT AND RT ENGINES FOUND TO BE NORMAL.  NO DEFECTS NOTED.  AC RETURNED TO SERVICE. (SW21200404944)
